# SDR SWAA2023021402006

- Difficulty date: February 11, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 45,427 hours, 27,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12ABC EMER AISLE LT LENS FELL OFF. SECURED W/ TAPE ON EDGES<[01] OK TO CONTINUE PER MEL 33-15-02 SP1;[02] REINSTALLED ROW 12ABC LIGHT ASSY IAW AMM 33-51-03.
